Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 1, NWS Birmingham, AL

January 3, 2023Hale County, Marengo County, Perry County, Alabama

NWS Birmingham, AL issued this tornado warning at Jan 3, 2023, 11:15 AM CST for Hale County, Marengo County, Perry County, Alabama. It was in force for 31 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 3, 2023, 11:15 AM CST (17:15 UTC)
Expired
Jan 3, 2023, 11:46 AM CST
In force
31 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hale County, AL, Marengo County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 99 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 3, 11:20 AM CSTTSTM WND DMG2 Se Old Spring Hill, ALPROPERTY DAMAGE: TRAILER DESTROYED AND FRONT DOOR RIPPED FROM THE HOUSE. POSSIBLE TORNADO.
Jan 3, 11:21 AM CSTTORNADO1 Ssw Old Spring Hill, ALA TORNADO STARTED ON HIGHWAY 43 BETWEEN DEMOPOLIS AND LINDEN. THE TORNADO MOVED NORTHEAST THROUGH GALLION AND ENDED JUST EAST OF US 69 EAST OF PRAIRIEVILLE. MOSTLY TREE DAMAGE ALONG THE PATH BUT THERE WAS SOME ROOF DAMAGE ALONG HIGHWAY 54. THE DAMAGE PATH WAS
Jan 3, 11:21 AM CSTTORNADO2 Ssw Old Spring Hill, ALA TORNADO STARTED ON HIGHWAY 43 BETWEEN DEMOPOLIS AND LINDEN. THE TORNADO MOVED NORTHEAST THROUGH GALLION AND ENDED JUST EAST OF US 69 EAST OF PRAIRIEVILLE. MOSTLY TREE DAMAGE ALONG THE PATH BUT THERE WAS SOME ROOF DAMAGE ALONG HIGHWAY 54. THE EF1 DAMAGE PATH
Jan 3, 11:21 AM CSTTORNADO2 Ssw Old Spring Hill, ALCORRECTS PREVIOUS TORNADO REPORT FROM 2 SSW OLD SPRING HILL. A TORNADO STARTED ON HIGHWAY 43 BETWEEN DEMOPOLIS AND LINDEN. THE TORNADO MOVED NORTHEAST THROUGH GALLION AND ENDED JUST EAST OF US 69 EAST OF PRAIRIEVILLE. MOSTLY TREE DAMAGE ALONG THE PATH BUT THER
Jan 3, 11:22 AM CSTTSTM WND DMG1 Ssw Old Spring Hill, ALSEVERAL REPORTS OF TREE DAMAGE ALONG CR 1 NW OF AL 43.
Jan 3, 11:25 AM CSTTSTM WND DMG2 Ene Old Spring Hill, ALTREE DAMAGE REPORTED BY GALLION VFD. POSSIBLE TORNADO.
Jan 3, 11:30 AM CSTTSTM WND DMG2 Ene Gallion, ALCEDARS IN THE ROADWAY. POSSIBLE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 9:14 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

265 
WFUS54 KBMX 031715
TORBMX
ALC065-091-105-031800-
/O.NEW.KBMX.TO.W.0001.230103T1715Z-230103T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1115 AM CST Tue Jan 3 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  North central Marengo County in southwestern Alabama...
  Northern Perry County in central Alabama...
  Southern Hale County in west central Alabama...

* Until noon CST.
    
* At 1115 AM CST, a severe thunderstorm capable of producing a
  tornado was located near Jefferson, or near Demopolis, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Demopolis, Marion, Greensboro, Jefferson, Newbern, Faunsdale,
  Greensboro Municipal Airport, Pin Hook, Duffys Bend, Arcola,
  Heiberger, Chickasaw State Park, Judson College, Old Spring Hill,
  Morgan Springs, Gallion, Folsom, Wateroak, Laneville and
  Cedarville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3252 8788 3252 8785 3255 8783 3252 8782
      3258 8779 3257 8776 3259 8774 3261 8775
      3261 8779 3297 8745 3296 8742 3288 8742
      3287 8732 3283 8732 3284 8716 3278 8705
      3232 8784 3241 8798
TIME...MOT...LOC 1715Z 222DEG 40KT 3241 8785 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
3 follow-up statements
272 
WWUS54 KBMX 031724
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1124 AM CST Tue Jan 3 2023

ALC065-091-105-031800-
/O.CON.KBMX.TO.W.0001.000000T0000Z-230103T1800Z/
Marengo AL-Perry AL-Hale AL-
1124 AM CST Tue Jan 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CST FOR NORTH
CENTRAL MARENGO...NORTHERN PERRY AND SOUTHERN HALE COUNTIES...
    
At 1124 AM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Demopolis, moving northeast at 45
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Demopolis, Marion, Greensboro, Newbern, Greensboro Municipal Airport,
Duffys Bend, Arcola, Heiberger, Judson College, Old Spring Hill,
Morgan Springs, Gallion, Folsom, Wateroak, Laneville, Cedarville,
Ellards and Demopolis Lock And Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3238 8774 3250 8790 3252 8788 3252 8785
      3255 8783 3252 8782 3258 8779 3257 8776
      3259 8774 3261 8775 3261 8779 3297 8745
      3296 8742 3288 8742 3287 8732 3283 8732
      3284 8716 3278 8705
TIME...MOT...LOC 1724Z 220DEG 40KT 3245 8773 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
233 
WWUS54 KBMX 031734
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1134 AM CST Tue Jan 3 2023

ALC091-031744-
/O.CAN.KBMX.TO.W.0001.000000T0000Z-230103T1800Z/
Marengo AL-
1134 AM CST Tue Jan 3 2023

...THE TORNADO WARNING FOR NORTH CENTRAL MARENGO COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CST for central,
southwestern and west central Alabama.

LAT...LON 3258 8779 3257 8776 3259 8774 3261 8775
      3261 8779 3264 8776 3264 8775 3266 8774
      3297 8745 3296 8742 3288 8742 3287 8732
      3283 8732 3284 8715 3278 8705 3248 8757
      3248 8772 3252 8773 3252 8781
TIME...MOT...LOC 1734Z 222DEG 40KT 3254 8764 

$$

ALC065-105-031800-
/O.CON.KBMX.TO.W.0001.000000T0000Z-230103T1800Z/
Perry AL-Hale AL-
1134 AM CST Tue Jan 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CST FOR NORTHERN
PERRY AND SOUTHERN HALE COUNTIES...
    
At 1134 AM CST, a severe thunderstorm capable of producing a tornado
was located near Faunsdale, or 9 miles northwest of Uniontown, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marion, Greensboro, Newbern, Greensboro Municipal Airport, Arcola,
Heiberger, Judson College, Morgan Springs, Gallion, Folsom, Wateroak,
Laneville, Cedarville and Ellards.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3258 8779 3257 8776 3259 8774 3261 8775
      3261 8779 3264 8776 3264 8775 3266 8774
      3297 8745 3296 8742 3288 8742 3287 8732
      3283 8732 3284 8715 3278 8705 3248 8757
      3248 8772 3252 8773 3252 8781
TIME...MOT...LOC 1734Z 222DEG 40KT 3254 8764 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
970 
WWUS54 KBMX 031746
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1146 AM CST Tue Jan 3 2023

ALC065-105-031756-
/O.CAN.KBMX.TO.W.0001.000000T0000Z-230103T1800Z/
Perry AL-Hale AL-
1146 AM CST Tue Jan 3 2023

...THE TORNADO WARNING FOR NORTHERN PERRY AND SOUTHERN HALE COUNTIES
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CST for central,
southwestern and west central Alabama.

LAT...LON 3258 8779 3257 8776 3259 8774 3261 8775
      3261 8779 3264 8776 3264 8775 3266 8774
      3297 8745 3296 8742 3288 8742 3287 8732
      3283 8732 3284 8715 3278 8705 3248 8757
      3248 8772 3252 8773 3252 8781
TIME...MOT...LOC 1745Z 222DEG 40KT 3264 8753 

$$

87/Grantham

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 3, 5:54 AM CST, 5 hours 21 minutes earlier.

Area forecast discussion, Jan 3, 5:54 AM CST, 5 hours 21 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
554 AM CST Tue Jan 3 2023

...New AVIATION...

.SHORT TERM...
(Today through Wednesday)
Issued at 345 AM CST TUE JAN 3 2023

* Strong to severe thunderstorms likely across Central Alabama today
  and tonight. All severe hazards are possible, in addition to
  localized flash flooding.

A potent upper-level system is currently moving east across The
Plains this morning with a surface low set to move northeast across
the mid/upper Mississippi Valley today. Meanwhile, a warm sector
continues to establish across the Deep South as persistent southerly
low-level flow advects warm, moist air northward from the Gulf Coast
through the Ohio Valley. Dewpoints are already in the mid to upper
60s across portions of Central Alabama as of 3 AM this morning.

Throughout today, an ongoing mesoscale convective system will move
east across Tennessee and Mississippi, generally nearing our western
counties by late morning. Increasing temperatures ahead of this MCS
will foster 1,000-1,500 J/kg MLCAPE with modest 6-7 C/km mid-level
lapse rates. Enhanced mid- to upper-level flow will support eff.
bulk shear <55 kts. This parameter space will support organized
thunderstorms with a strongest updrafts becoming bowing segments or
supercells. These stronger storms will pose a threat of damaging
wind gusts, hail, and even a few tornadoes.

The evolution of convective activity still remains in question
today, and there are no correct answers regardless how long you
stare at model guidance. Wind shear, instability, and moisture will
be in place. The focusing mechanism (or lift) has been more
subtle/weak and harder to assess up to now. Primary synoptic support
aloft is progged to lift well to the north, and this is why
convection is forecast to outrun the cold front stalling to our
west. Most guidance also suggests veering 925-850 mb winds to occur
during this time (late afternoon & early evening), shrinking
hodograph curvature. However, kinematic/thermodynamic parameters are
sufficient to support severe weather threats as early as 11 AM in
the west, to 7 AM Wednesday morning in the southeast. And despite
shrinking hodographs, 100-300 m2/s2 0-1 km SRH is progged by most hi-
res guidance.

It appears more probable that we deal with two rounds of severe
weather. The first round should arrive late this morning into the
early afternoon as clusters of strong to severe thunderstorms move
into, or develop, in Central Alabama in association with initial
height falls. These storms appear to have the best access to quality
warm sector conditions into the mid to late afternoon, including
better 0-3 km CAPE, enhancing tornado potential south of I-20. Most
hi-res guidance suggests this convection will congeal into loosely
aggregated clusters or lines as they outrun the lagging cold front
in the late afternoon/early evening. This will cause slower
progression and/or training convection to occur in areas south of I-
20, leading to flash flooding potential. A second wave of strong to
severe thunderstorms will be possible later this evening as a
shortwave rotates around the closed upper low toward the Tennessee
Valley. This will provide better dynamics/support aloft,
accelerating the cold front eastward into Alabama with thunderstorms
focused along its axis. Any airmass recovery/lingering SBCAPE will
allow these storms to pose additional severe threats into Wednesday
morning. Severe threats will end as frontal passage occurs into
early Wednesday morning. Any flooding issues (from both rounds of
storms) may persist into late Wednesday morning.

40/Sizemore

&&

.LONG TERM...
(Wednesday Night through Monday)
Issued at 345 AM CST TUE JAN 3 2023

By sunset Wednesday, the activity will be east of the area and we
begin to dry out. Temperatures will continue to fall through mid
morning on Thursday, before warming up a touch by the afternoon
with the increase in sunshine.

Dry weather is expected through Saturday morning, with temperatures
pretty much in the 50s on Friday and 50 to low 60s on Saturday. The
next system will begin to edge toward the area for the weekend. This
run of model solutions is a touch faster and now begins showers in
the far northwest on Saturday afternoon with the front slowly
passing into the area and then stalling out or washing out by
Monday. Look for solutions to continue to vary over the next several
days, but generally look for an increase in shower activity for the
second half of the weekend and into the first of next week with
closer to normal temperatures through the extended period.

16

&&

.AVIATION...
(12Z TAFS)
Issued at 545 AM CST TUE JAN 3 2023

Maintaining MVFR posture across Central Alabama terminals this
morning. Ceilings are mainly 012-025 with stout southerly winds,
generally 8-12 kts with gusts 20-25 kts. RADAR is already showing
increasing coverage of SHRA.

By this afternoon, ceilings may improve to VFR, but will depend
on TSRA coverage/placement. Due to expected coverage of TSRA, I
kept MVFR going, along with TEMPOs for TSRA impacts. Strong to
severe convection is likely today and this could impact airfields
with convective gusts to ~35 kts or greater, as well as reduction
in cig/vis. A lull in activity is forecast, (let's say ~00-06z
most terminals), but another round of TSRA is forecast in
association with FROPA later tonight. This will move west to east
with veering winds toward the end of the TAF along with IFR/MVFR
ceilings.

40/Sizemore

&&

.FIRE WEATHER...

Wetting rains will occur across the area through midday Wednesday.
Strong to severe storms will accompany these rains along with
frequent lightning activity. Drier air moves in on Thursday and
remains through Saturday morning.

&&

.HYDROLOGY...
Issued at 345 AM CST TUE JAN 3 2023

Flash flooding caused by excessive rainfall is possible through
Wednesday as a slow moving storm system passes through. Several
rounds of heavy rainfall will be possible for the area as numerous
storms train over the same area well ahead of a cold front. Each
round could see 1 to 2 inches with locally higher amounts, so the
accumulated totals could be quite high. The heaviest rains and
highest probability to see 2 to 4 inches of rain with locally
higher totals, will be south of the I-20 corridor, including the
Montgomery, Troy, Auburn Clanton, Demopolis, and Selma areas. Will
also need to monitor river flooding in the southeast as the event
is ending. Several areas may reach at least action stage. A Flash
Flood Watch has been issued and may need to be adjusted based on
the exact placement of round one.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     72  61  67  40 /  90  90  50   0
Anniston    73  62  69  43 /  90  90  60   0
Birmingham  73  60  68  44 /  90  90  40   0
Tuscaloosa  76  58  68  44 /  90  90  20   0
Calera      74  60  68  44 /  90  90  40   0
Auburn      72  63  70  46 /  90  90  80   0
Montgomery  76  64  72  44 /  90  90  60   0
Troy        75  66  73  47 /  90  90  80   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch from noon CST today through Wednesday morning for
the following counties: Autauga-Barbour-Bullock-Chambers-Chilton-
Coosa-Dallas-Elmore-Lee-Lowndes-Macon-Marengo-Montgomery-Perry-
Pike-Russell-Tallapoosa.

&&

SHORT TERM...40/Sizemore
LONG TERM....16
AVIATION...40/Sizemore
Hazardous weather outlook, Jan 3, 4:16 AM CST, 6 hours 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Birmingham AL
416 AM CST Tue Jan 3 2023

ALZ011>015-017>050-041330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
416 AM CST Tue Jan 3 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are likely across Central Alabama
today through tomorrow morning. Primary threats include damaging wind
gusts, large hail, and a few tornadoes.

Locally heavy rainfall and flash flooding is possible south of
Interstate 20 this afternoon through tomorrow morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe weather and flash flooding potential is expected through
Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and Emergency Management will be
needed through tomorrow morning.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 1:42 AM CSTFlood WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 21 more34 hr
Jan 3, 12:03 PM CSTTornado WarningBMXBibb, Perry42 min
Jan 3, 12:07 PM CSTTornado WarningBMXHale, Marengo, Perry38 min
Jan 3, 12:40 PM CSTTornado WarningBMXBibb, Chilton25 min
Jan 3, 1:00 PM CSTTornado WarningBMXChilton45 min
Jan 3, 1:10 PM CSTTornado WarningBMXAutauga38 min
Jan 3, 1:37 PM CSTTornado WarningBMXCoosa30 min
Jan 3, 1:39 PM CSTTornado WarningBMXElmore51 min
Jan 3, 1:55 PM CSTAreal Flood AdvisoryBMXBlount, Etowah, Jefferson, St. Clair110 min
Jan 3, 2:02 PM CSTSevere Thunderstorm WarningBMXTalladega28 min
Jan 3, 2:22 PM CSTTornado WarningBMXCoosa, Elmore, Tallapoosa17 min
Jan 3, 2:31 PM CSTSevere Thunderstorm WarningBMXClay44 min
Jan 3, 2:38 PM CSTSevere Thunderstorm WarningBMXElmore, Montgomery27 min
Jan 3, 2:38 PM CSTTornado WarningBMXClay21 min
Jan 3, 2:54 PM CSTTornado WarningBMXBullock, Macon35 min
Jan 3, 2:56 PM CSTSevere Thunderstorm WarningBMXChambers, Tallapoosa64 min
Jan 3, 3:19 PM CSTSevere Thunderstorm WarningBMXCleburne, Randolph38 min
Jan 3, 3:27 PM CSTSevere Thunderstorm WarningBMXLee, Russell48 min
Jan 3, 3:28 PM CSTTornado WarningBMXChambers, Randolph25 min
Jan 3, 3:32 PM CSTSevere Thunderstorm WarningBMXChambers, Lee43 min
Jan 3, 3:54 PM CSTSevere Thunderstorm WarningBMXBullock, Russell51 min
Jan 3, 4:38 PM CSTTornado WarningBMXBarbour, Bullock, Pike35 min
Jan 3, 4:54 PM CSTSevere Thunderstorm WarningBMXMacon, Montgomery19 min
Jan 3, 5:05 PM CSTSevere Thunderstorm WarningBMXRussell53 min
Jan 3, 5:31 PM CSTSpecial Weather StatementBMXMacon44 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.